# SDR USAA920080941

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 51,270 hours, 33,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 337 - LAS - FLIGHT ATTENDANT REPORTED AFT FLASHLIGHT INOP, NEEDS TO BE REPLACED.  MX REPLACED AFT FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
